# SDR AU970523

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 3242 · Brake
- Part: Adapter
- Part number: 9535088
- Condition: Loose
- Location: Lt Inb Brake
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LH INBOARD BRAKE UNIT ADAPTER LOOSE - LOSS OF BRAKE FLUID - PERSONNEL/MAINTENANCE ERROR
